# SDR YENA2022022400090

- Difficulty date: February 23, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N986JB
- Make and model: Airbus A321-231
- Aircraft serial: 07907
- Aircraft time: 17,894 hours, 3,485 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: None
- Part number: 830D000001
- Part serial: 0830D00LI233020
- Condition: Failed
- Location: 6091cm
- Part time: 17,894 hours, 1,603 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT #915, JFK-SFO. (EMERGENCY DECLARED) F/CTL SLATS FAULT NO LAT LANDED WITH FLAP 3 165K; PERFORMED TSM 27-81-00-810-810-A FOUND RH WING SLAT ACTUATOR (6091CM) TORQUE LIMITER TRIPPED. REMOVED & REPLACED 6091CM PER AMM 27-84-49PB401. OPS CK GOOD PER AMM 27-84-00-710-001.
